# SDR MZA2002F00000

- Difficulty date: December 11, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N4616
- Make and model: Airbus A320*
- Aircraft serial: 479
- Engine: Iae V2500A1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Sensor
- Part number: 1488TOLT
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION LANDING GEAR HANDLE COULD NOT PHYSICALLY BE MOVED.  ECAM 4G SHOCK ABSORBER FAULT.  FOUND LGCIV AND GROUND PROX. SENSOR BAD.
